Prof. Aydin Tiryaki

Department of Mathematics and Computer Science

Faculty of Arts and Sciences

İzmir University, Turkey





1985 Ph.D., Ankara University, Turkey

1981 M.S., Ankara University, Turkey

1977 B.S., Atatürk University, Turkey


Publications (Selected)

  1. Şahiner, Sinem; Mısırlı, Emine; Tiryaki, Aydın; Sturm comparison theorems for some elliptic type equations with damping and external forcing terms. J. Inequal. Appl. 2015:77, (2015).
  2. Aktaş, Mustafa Fahri; Çakmak, Devrim; Tiryaki, Aydın; On the Lyapunov-type inequalities of a three-point boundary value problem for third order linear differential equations. Appl. Math. Lett. 45 (2015), 1–6.
  3. A. Tiryaki and R. Oinarov, Oscillation criteria for certain second order superlinear differential equations, Nonlinear Oscillations, No.214 (2014) pp. 1-10 .
  4. Aydin Tiryaki, Sinem Şahiner, Sturm Comparison Theorems via Picone-type inequalities for some nonlinear Elliptic type equations with damped terms, , E. J. Qualitative Theory of Diff. Equ. No. 46 (2014), pp. 1-12.
  5. Aydin Tiryaki; Sturm-Picone type theorems for second-order nonlinear differential equations, Electron. J. Diff. Equ., Vol. 2014, No. 146 (2014), pp. 1-11.
  6. Aydin Tiryaki, Devrim Çakmak, Mustafa Fahri Aktaş, Lyapunov Type Inequalities for Two Classes of Dirichlet Quasilinear Systems, Math. Inequal. Appl.,Volume 17, Number 3 (2014), 843–863.
  7. Mustafa Fahri Aktaş, Devrim Çakmak, Aydin Tiryaki, Lyapunov-Type Inequality for Quasilinear Systems with Anti-periodic boundary conditions, J. Math. Inequal, Volume 8, Number 2 (2014), 313–320.
  8. Pakize Temtek, Aydin Tiryaki. Oscillation criteria for a certain second-order nonlinear perturbed differential equations, J. of Inequal. and Appl., 2013:524. (11 Nov. 2013)
  9. Tiryaki, A., Zafer, A., Global existence and boundedness for a class of second-order nonlinear differential equations, , Applied Mathematics Letters 26 (9) , pp. 939-944 (2013).
  10. Çakmak, D., Aktas, M.F., Tiryaki, A., Lyapunov-type inequalities for nonlinear systems involving the (p1, p2,..., pn)-laplacian, Electron. J. Diff. Equ., Vol. 2013 (2013), No. 128, pp. 1-10.
  11. A. Tiryaki, Aydin; Zafer, Agacik. Global existence and boundedness for a class of second-order nonlinear differential equations. Appl. Math. Lett., 26(9)(2013), 939-944.
  12. A. Tiryaki, D. Cakmak, M. Fahri Aktas, Lyapunov-type inequalities for a certain class of nonlinear systems, Comput. Math. Appl, 64(6)(2012), 1804-1811.
  13. M. F. Aktas, D. Cakmak and A. Tiryaki, On the qualitative behaviors of solutions of third order nonlinear differential equations, Comput. Math. Appl, 62 (2011), 2029-2036.
  14. D. Çakmak, A. Tiryaki, Lyapunov-type inequality for a class of Dirichlet quasilinear systems involving the (p1,p2,...,pn)-Laplacian, J. Math. Anal. Appl., 369, (2010), 76-81.
  15. M.F. Aktas, A. Tiryaki and, A. Zafer, Integral criteria for oscillation of third order nonlinear differential equations, Nonlinear Anal. 71(12), (2009) 1496-1502.
  16. A. Tiryaki and M. F. Aktaş, Oscillation criteria of a certain class of third order nonlinear delay differential equations with damping, J. Math. Anal. Appl. 325 (2007), 54-68.
  17. A. Tiryaki, M. Ünal and D. Çakmak, Lyapunov-type inequalities for nonlinear systems, J. Math. Anal. Appl. 332 (2007), 497-511.
  18. A. Tiryaki and A. Zafer, Interval oscillation of a general class of second order nonlinear equations with nonlinear damping, Nonlinear Anal. 60(1), 2005, 49-63.
  19. B. Ayanlar and A. Tiryaki, Oscillation theorems for nonlinear second order differential equations with damping, Acta Math. Hungary 89 (2000), 1-13.
  20. A. Tiryaki, Periodic solutions in ordinary differential equations using dissipativity conditions, J. Math. Anal. Appl. 173 (1993), 308-317.


Profile Details

Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.